# SDR SWAA2024100444569

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 53,941 hours, 31,470 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ; EMERGENCY ESCAPE SLIDE ; FWD GIRT BAR HOOK LOOSE .<[01] R&R RIVET IAW SRM 51-40-02.
